Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

6393 Publications

 

2002 | Journal Article | IST-REx-ID: 3533
Homeostatic maintenance of neuronal excitability by burst discharges in vivo
G. Buzsáki, J.L. Csicsvari, G. Dragoi, K. Harris, D. Henze, H. Hirase, Cerebral Cortex 12 (2002) 893–899.
View | DOI
 

2002 | Journal Article | IST-REx-ID: 3621 | OA
General models of multilocus evolution
M. Kirkpatrick, T. Johnson, N.H. Barton, Genetics 161 (2002) 1727–1750.
View | Download (ext.)
 

2001 | Conference Paper | IST-REx-ID: 2340 | OA
Bosons in a trap: Asymptotic exactness of the Gross-Pitaevskii ground state energy formula
R. Seiringer, in:, M. Demuth, B. Schultze (Eds.), Birkhäuser, 2001, pp. 307–314.
View | DOI | Download (ext.)
 

2001 | Journal Article | IST-REx-ID: 2341 | OA
Atoms with bosonic "electrons" in strong magnetic fields
B. Baumgartner, R. Seiringer, Annales Henri Poincare 2 (2001) 41–76.
View | DOI | Download (ext.)
 

2001 | Journal Article | IST-REx-ID: 2345 | OA
On the maximal ionization of atoms in strong magnetic fields
R. Seiringer, Journal of Physics A: Mathematical and General 34 (2001) 1943–1948.
View | DOI | Download (ext.)
 

2001 | Journal Article | IST-REx-ID: 2346 | OA
Bounds on one-dimensional exchange energies with application to lowest Landau band quantum mechanics
C. Hainzl, R. Seiringer, Letters in Mathematical Physics 55 (2001) 133–142.
View | DOI | Download (ext.)
 

2001 | Journal Article | IST-REx-ID: 2347 | OA
A rigorous derivation of the Gross-Pitaevskii energy functional for a two-dimensional Bose gas
É. Lieb, R. Seiringer, J. Yngvason, Communications in Mathematical Physics 224 (2001) 17–31.
View | DOI | Download (ext.)
 

2001 | Journal Article | IST-REx-ID: 2348 | OA
A discrete density matrix theory for atoms in strong magnetic fields
C. Hainzl, R. Seiringer, Communications in Mathematical Physics 217 (2001) 229–248.
View | DOI | Download (ext.)
 

2001 | Journal Article | IST-REx-ID: 2419
A continuous analogue of the Upper Bound Theorem
U. Wagner, E. Welzl, Discrete & Computational Geometry 26 (2001) 205–219.
View | DOI
 

Search

Filter Publications